MathSciNet Relay Station
MathSciNet bibliographic data
MR1828491 37B10 (11K55 28A80)
Sano, Yuki; Arnoux, Pierre; Ito, Shunji Higher dimensional extensions of substitutions and their dual maps. J. Anal. Math. 83 (2001), 183–206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement